# SDR DLM88100047

- Difficulty date: January 7, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 56,950 hours, 43,663 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20412224455
- Part serial: 1303
- Condition: Burned
- Location: Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG BURNING ELECTRICAL ODOR IN COCKPIT. TCAS, DISTORTED. TURNED OFF TCAS ODOR DISP.  NO BREAKERS POPPED.  REPLACED RADAR INDICATOR CHECKS GOOD.  VERIFIED REMOVED BOX HAD BURNED COMPONENTS.
